Alert archive / Michigan / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 10, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Apr 29, 2014, 2:40 PM EDT for Ottawa County, Michigan. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2014, 2:40 PM EDT (18:40 UTC)
- Expired
- Apr 29, 2014, 3:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Ottawa County, MI
The radar
The Grand Rapids radar (KGRR), 52 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 2:47 PM EDT | HAIL 0.75 | 4 Nne Port Sheldon, MI | DIME-SIZE HAIL REPORTED AT US-31 AND FILLMORE ST. HAIL DURATION 2 MINUTES |
| Apr 29, 2:50 PM EDT | HAIL 1 | 4 Nne Port Sheldon, MI | TRAVELER SOUTHBOUND US31 BETWEEN M45 AND STANTON REPORTS UP TO QUARTER-SIZE HAIL. TIME ESTIMATED FROM RADAR. |
| Apr 29, 3:00 PM EDT | HAIL 0.75 | 5 N Port Sheldon, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 438 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 548 m²/s²
- 0-3 km storm-relative helicity
- 563 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
134
WUUS53 KGRR 291840
SVRGRR
MIC139-291930-
/O.NEW.KGRR.SV.W.0010.140429T1840Z-140429T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
240 PM EDT TUE APR 29 2014
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN OTTAWA COUNTY IN SOUTHWEST MICHIGAN...
* UNTIL 330 PM EDT
* AT 238 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PORT
SHELDON...AND MOVING NORTH AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
GRAND HAVEN... OLIVE CENTER... FERRYSBURG...
SPRING LAKE... NUNICA... PORT SHELDON...
SNUG HARBOR... AGNEW... WEST OLIVE...
CRISP... ROSABELLE BEACH... NEW HOLLAND...
PINE CREEK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4312 8599 4282 8608 4284 8622 4300 8623
4305 8625 4306 8626 4312 8627
TIME...MOT...LOC 1841Z 191DEG 32KT 4293 8617
HAIL...1.00IN
WIND...<50MPH
$$
OSTUNO3 follow-up statements
364
WWUS53 KGRR 291851
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
251 PM EDT TUE APR 29 2014
MIC139-291930-
/O.CON.KGRR.SV.W.0010.000000T0000Z-140429T1930Z/
OTTAWA MI-
251 PM EDT TUE APR 29 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN OTTAWA
COUNTY UNTIL 330 PM EDT...
AT 247 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AGNEW...AND
MOVING NORTH AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
GRAND HAVEN... FERRYSBURG... SPRING LAKE...
NUNICA... SNUG HARBOR... AGNEW...
WEST OLIVE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4312 8627 4312 8600 4293 8612 4291 8620
4302 8623 4306 8626
TIME...MOT...LOC 1851Z 191DEG 32KT 4302 8615
HAIL...1.00IN
WIND...<50MPH
$$
OSTUNO141
WWUS53 KGRR 291907
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
307 PM EDT TUE APR 29 2014
MIC139-291930-
/O.CON.KGRR.SV.W.0010.000000T0000Z-140429T1930Z/
OTTAWA MI-
307 PM EDT TUE APR 29 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
OTTAWA COUNTY UNTIL 330 PM EDT...
AT 305 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF SNUG HARBOR...AND MOVING NORTH AT 35 MPH TOWARDS FRUITPORT IN
MUSKEGON COUNTY. THIS STORM IS EXPECTED TO GRADUALLY WEAKEN IN
INTENSITY.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
SPRING LAKE... NUNICA... SNUG HARBOR...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4312 8620 4312 8601 4312 8600 4298 8615
4303 8620
TIME...MOT...LOC 1906Z 193DEG 30KT 4312 8612
HAIL...1.00IN
WIND...<50MPH
$$
TJT768
WWUS53 KGRR 291918
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
318 PM EDT TUE APR 29 2014
MIC139-291928-
/O.CAN.KGRR.SV.W.0010.000000T0000Z-140429T1930Z/
OTTAWA MI-
318 PM EDT TUE APR 29 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OTTAWA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4312 8620 4312 8601 4312 8600 4298 8615
4303 8620
TIME...MOT...LOC 1918Z 193DEG 30KT 4322 8609
$$
TJTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 1:49 PM EDT, 51 minutes earlier.
Area forecast discussion, Apr 29, 1:49 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 149 PM EDT TUE APR 29 2014 LATEST UPDATE... AVIATION .SYNOPSIS... ISSUED AT 330 AM EDT TUE APR 29 2014 A SLOW MOVING LOW PRESSURE SYSTEM MOVING INTO THE GREAT LAKES REGION THROUGH MIDWEEK WILL BRING SHOWERS AND A CHANCE OF THUNDERSTORMS TODAY. THE WEATHER PATTERN WILL REMAIN UNSETTLED LATE IN THE WEEK WITH COOLER CONDITIONS AND SHOWERS DAILY. && .UPDATE... ISSUED AT 1112 AM EDT TUE APR 29 2014 SLIGHT RISK FOR SEVERE WEATHER FOR THIS AFTERNOON AND EVENING. ATMOSPHERE DOES BECOME UNSTABLE AS HEATING AND MOISTURE ADVECTION COMBINE WITH UPPER LEVEL COLD AIR ADVECTION. LOW LEVEL FLOW IS SHOWN TO BE BACKED UP NORTH OF A MUSKEGON TO LANSING LINE THIS AFTERNOON. THUS AN ELEVATED RISK FOR A TORNADO WOULD BE IN THAT REGION. LOW WET BULB ZERO VALUES AND STEEP MID LEVEL LAPSE RATES SUPPORT LARGER HAIL AND THE DRY AIR IN THE SOUNDINGS SUGGEST STRONGER WIND GUSTS AS WELL. DEEP LAYER SHEAR IS ON THE LOW SIDE FOR SEVERE. LOW LEVEL JET IS SHOWN TO NOSE INTO CLARE...ISABELLA...MECOSTA AND OSCEOLA COUNTIES AROUND OR AFTER 21Z. && .SHORT TERM...(TODAY THROUGH THURSDAY) ISSUED AT 330 AM EDT TUE APR 29 2014 NUMEROUS SHOWERS AND PERHAPS AN ISOLATED STORM WILL CONTINUE TO DEVELOP THROUGH THE EARLY MORNING HOURS TODAY. A LULL IN THE ACTIVITY SHOULD DEVELOP LATER THIS MORNING INTO THE EARLY AFTERNOON WITH A DRY SLOT AND PARTIAL CLEARING EXPECTED LATER TODAY. HOWEVER THIS IN CONJUNCTION WITH SOUTHERLY FLOW WAA WILL HELP TO BOOST MAX TEMPS WELL INTO THE 60S THIS AFTERNOON. SHOWERS AND SOME THUNDERSTORMS ARE EXPECTED TO DEVELOP MID TO LATE AFTERNOON INTO THE EVENING AS INSTABILITY INCREASES. THE BEST CHANCE FOR A FEW STRONG TO SEVERE STORMS WOULD BE NEAR TO SE OF A LINE FROM KAZO TO KLAN WHERE RELATIVELY GREATEST INSTABILITY IS EXPECTED (ML CAPES POTENTIALLY REACHING 750-1000 J/KG). A FEW SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL BEING THE PRIMARY SEVERE WX THREAT AS A POOL OF MUCH COOLER AIR ALOFT GRADUALLY ADVECTS IN. CANNOT RULE OUT ISOLATED DAMAGING WIND GUSTS EITHER THOUGH. HOWEVER THERE ARE SEVERAL MITIGATING FACTORS TO GREATER SEVERE WX POTENTIAL INCLUDING RELATIVELY WEAK INSTABILITY AND SOMEWHAT LIMITED MOISTURE. THE UNSETTLED WX PATTERN WILL CONTINUE WEDNESDAY THROUGH THURSDAY AS THE UPPER LEVEL LOW DRIFTS SLOWLY EAST ACROSS OUR REGION. .LONG TERM...(THURSDAY NIGHT THROUGH MONDAY) ISSUED AT 330 AM EDT TUE APR 29 2014 LONG TERM PERIOD CONTINUES TO LOOK LIKE A SHOWERY AND COOL TIME FRAME. NOT ATYPICAL FOR LATE APRIL...BUT COOLER FOR SURE THAN THE NORMAL HIGHS IN THE 60S. IT APPEARS HIGHS WILL NOT MAKE IT OUT OF THE 50S THROUGH THIS PERIOD. ON FRIDAY SOME AREAS MAY HOLD IN THE 40S ACTUALLY. ALOFT...THE UPPER LOW WILL STILL BE CENTERED OVER THE GREAT LAKES THURSDAY NIGHT. AN UPPER TROUGH HOLDS FIRM THOUGH EVEN INTO THE WEEKEND AS ANOTHER UPPER LOW DIGS SOUTH INTO OUR AREA FROM CENTRAL CANADA. CONTINUED THE THEME OF SHOWERS FOR MUCH OF THE PERIOD WITH UPPER TROUGHING IN PLACE AND ANOTHER DIGGING UPPER SYSTEM OVER THE WEEKEND. NOTHING MORE THAN CHANCE POPS AT THIS POINT FOR THE MOST PART...BUT THERE WILL BE SHOWERS AROUND. NOT EXPECTING HEAVY RAIN AS IT WILL BE OF A SHOWERY NATURE AND LIKELY DIURNALLY ENHANCED IN THE AFTERNOON AND EVENINGS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 146 PM EDT TUE APR 29 2014 VIS LOOP SHOWS SW LWR MI CLEARING AS THE WARM FRONT MOVES NORTH. STRATOCU IS DEVELOPING IN ITS WAKE. INSTABILITY WILL INCREASE AS THE AFTERNOON WEARS ON AND TSRA WILL CONTINUE TO DEVELOP. A FEW STORMS HAVE ALREADY DEVELOPED SW OF KMKG. THESE STORMS ARE GENERALLY MOVING NORTH. HAIL IS POSSIBLE IN THESE STORMS. PCPN WILL DIMINISH OVERNIGHT. LOOK FOR VFR CONDITIONS EXCEPT IN STORMS THIS AFTERNOON. && .MARINE... ISSUED AT 1112 AM EDT TUE APR 29 2014 I DID ADD FOG TO THE FORECAST GIVEN SATELLITE IMAGES SHOWING THE LOW CLOUDS OVER THE LAKESHORE. 50 TO 55 DEGREE DEWPOINTS MOVING OVER THE COLDER WATER WILL KEEP THE FOG GOING THROUGH THE AFTERNOON. && .HYDROLOGY... ISSUED AT 330 AM EDT MON APR 28 2014 OVERALL THE QPF CONTINUES TO LOOK LESS AS THIS EVENT EVOLVES. WITH THE COVERAGE EXPECTED TO BE LIMITED OVER THE NEXT FEW DAYS...SO SHOULD THE OVERALL QPF. I AM THINKING THAT MOST LOCATIONS WILL END UP WITH LESS THAN AN INCH TOTAL. STILL A CHALLENGING FORECAST GIVEN THE UNCERTAINTY OF THE TIMING OF THE MID TO UPPER LEVEL SHORTWAVES THAT PUSH IN OVER THE NEXT FEW DAYS. HOWEVER WITH THE DRY SLOT MOVING IN...THAT SHOULD ACT TO CUT BACK ON THE RISK FOR PERSISTENT HEAVY RAIN. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && UPDATE...MJS SYNOPSIS...LAURENS SHORT TERM...LAURENS LONG TERM...DUKE AVIATION...93 HYDROLOGY...MJS MARINE...MJS
Hazardous weather outlook, Apr 29, 9:25 AM EDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 925 AM EDT TUE APR 29 2014 MIZ037>040-043>046-050>052-056>059-064>067-071>074-301030- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 925 AM EDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT A CHANCE OF THUNDERSTORMS EXISTS FROM THIS MORNING THROUGH ABOUT MIDNIGHT. STORMS HAVE THE POTENTIAL TO REACH STRONG TO SEVERE LEVELS THIS AFTERNOON AND EVENING FROM AROUND 200 PM THROUGH 1000 PM. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL TO AROUND ONE INCH IN DIAMETER AND WIND GUSTS TO NEAR 60 MPH. AN ISOLATED TORNADO IS POSSIBLE. ALL STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAINS AND CLOUD TO GROUND LIGHTNING STRIKES. PATCHY DENSE FOG WILL BE POSSIBLE ALONG THE LAKESHORE TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SMALL CHANCE FOR STORMS EXISTS ON WEDNESDAY. ANY STORMS THAT DO DEVELOP ARE NOT EXPECTED TO BE SEVERE. RAINFALL TOTALS FROM TUESDAY THROUGH THURSDAY MORNING WILL LIKELY REACH THE HALF TO ONE INCH RANGE IN SOME LOCATIONS. THE HIGHEST LIKELIHOOD OF SEEING THESE TOTALS WILL BE ACROSS CENTRAL LOWER MICHIGAN. RIVER RISES ARE EXPECTED WITH THE NEXT COUPLE DAYS WITH SOME LOCATIONS EXCEEDING BANKFULL AGAIN A GOOD POSSIBILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. LMZ844>849-301030- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 925 AM EDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT STORMS WILL BE POSSIBLE OVER LAKE MICHIGAN FROM THIS MORNING INTO TONIGHT. SOME STORMS MAY REACH STRONG TO SEVERE LEVELS THIS AFTERNOON AND EVENING WITH HAIL AND WIND GUSTS TO IN EXCESS 50 MPH POSSIBLE. PATCHY DENSE FOG IS EXPECTED OF THE NEARSHORE WATERS TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. DUKE MJS
In the hours before
Local storm report, Apr 29, 1:49 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
149 PM EDT TUE APR 29 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM HAIL BANGOR 42.31N 86.11W
04/29/2014 M0.50 INCH VAN BUREN MI PUBLIC
REPORT RELAYED BY WOOD. TIME ESTIMATED FROM
RADAR.
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMSpecial weather statement, Apr 29, 2:11 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
211 PM EDT TUE APR 29 2014
MIZ056-064-291915-
ALLEGAN-OTTAWA-
211 PM EDT TUE APR 29 2014
...SIGNIFICANT WEATHER ADVISORY...
AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SAUGATUCK...MOVING NORTH AT 40 MPH.
PENNY SIZE HAIL...WIND GUSTS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
* THE THUNDERSTORM WILL BE NEAR...
HOLLAND BY 225 PM EDT...
GRAND HAVEN BY 250 PM EDT...
DOUGLAS BY 210 PM EDT...
SAUGATUCK STATE PARK BY 215 PM EDT...
HOLLAND STATE PARK BY 220 PM EDT...
PORT SHELDON BY 235 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4312 8602 4258 8613 4258 8623 4264 8624
4264 8623 4270 8621 4292 8622 4301 8624
4312 8627
TIME...MOT...LOC 1811Z 185DEG 33KT 4268 8624
OSTUNOLocal storm report, Apr 29, 2:30 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
230 PM EDT TUE APR 29 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HAIL 1 N BYRON CENTER 42.83N 85.72W
04/29/2014 M0.25 INCH KENT MI TRAINED SPOTTER
BRIEF PERIOD OF PEA-SIZE HAIL NEAR BYRON
CENTER AVE AND 76TH ST.
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, Apr 29, 2:32 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
232 PM EDT TUE APR 29 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM HAIL PAW PAW 42.22N 85.89W
04/29/2014 M0.25 INCH VAN BUREN MI PUBLIC
PEA-SIZE HAIL FOR 30 SECONDS IN PAW PAW.
REPORT RELAYED BY WZZM.
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, Apr 29, 2:36 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
236 PM EDT TUE APR 29 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM HAIL 2 N MACATAWA 42.80N 86.20W
04/29/2014 M0.25 INCH OTTAWA MI AMATEUR RADIO
PEA-SIZE HAIL. HAIL DURATION 2 MINUTES
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 2:11 PM EDT | Special Weather Statement | GRR | Ottawa | 64 min |
| Apr 29, 2:49 PM EDT | Special Weather Statement | GRR | Kent | 56 min |
| Apr 29, 3:00 PM EDT | Special Weather Statement | GRR | Ottawa | 60 min |
| Apr 29, 3:57 PM EDT | Severe Thunderstorm Warning | GRR | Montcalm | 48 min |
| Apr 29, 4:19 PM EDT | Special Weather Statement | GRR | Kent | 56 min |
| Apr 29, 4:40 PM EDT | Severe Thunderstorm Warning | GRR | Kent | 50 min |
| Apr 29, 5:01 PM EDT | Severe Thunderstorm Warning | GRR | Montcalm, Newaygo | 44 min |
| Apr 29, 5:29 PM EDT | Severe Thunderstorm Warning | GRR | Mecosta, Montcalm | 46 min |
| Apr 29, 5:50 PM EDT | Severe Thunderstorm Warning | GRR | Isabella | 55 min |
| Apr 29, 6:35 PM EDT | Severe Thunderstorm Warning | GRR | Clare | 40 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.